Alert archive / New York / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 75, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 29, 2020, 4:40 PM EDT for Monroe County, Wayne County, New York. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2020, 4:40 PM EDT (20:40 UTC)
- Expired
- Jul 29, 2020, 5:18 PM EDT
- In force
- 38 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Monroe County, NY, Wayne County, NY
The radar
The Buffalo radar (KBUF), 112 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 4:42 PM EDT | TSTM WND DMG | 2 E Rochester, NY | TREE DOWN ON PARKED CAR ON BAYCLIFF DR |
| Jul 29, 4:43 PM EDT | TSTM WND DMG | 1 Sw Glen Haven, NY | LARGE TREE DOWN ON A HOME ON DRUID HILL PARK IN IRONDEQUOIT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 995 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
724
WUUS51 KBUF 292040
SVRBUF
NYC055-117-292130-
/O.NEW.KBUF.SV.W.0075.200729T2040Z-200729T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
440 PM EDT Wed Jul 29 2020
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Northwestern Wayne County in western New York...
East central Monroe County in western New York...
* Until 530 PM EDT..
* At 440 PM EDT, a severe thunderstorm was located near Irondequoit,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Rochester, Irondequoit, Webster, Brighton, Ontario, Penfield,
Williamson, Marion, Sodus and Walworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Buffalo.
&&
LAT...LON 4312 7765 4325 7762 4331 7704 4315 7703
TIME...MOT...LOC 2040Z 262DEG 21KT 4318 7751
HAIL...1.00IN
WIND...60MPH
$$
Fries2 follow-up statements
331
WWUS51 KBUF 292105
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
505 PM EDT Wed Jul 29 2020
NYC055-117-292130-
/O.CON.KBUF.SV.W.0075.000000T0000Z-200729T2130Z/
Wayne NY-Monroe NY-
505 PM EDT Wed Jul 29 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN WAYNE AND EAST CENTRAL MONROE COUNTIES...
At 505 PM EDT, a severe thunderstorm was located near Ontario, or
near Webster, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Webster, Ontario, Williamson, Marion, Sodus, Walworth, Union Hill,
West Walworth, Pultneyville and East Williamson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Buffalo.
&&
LAT...LON 4315 7703 4313 7738 4313 7744 4327 7742
4331 7704
TIME...MOT...LOC 2105Z 269DEG 24KT 4317 7732
HAIL...<.75IN
WIND...60MPH
$$
Fries671
WWUS51 KBUF 292118
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
518 PM EDT Wed Jul 29 2020
NYC055-117-292128-
/O.CAN.KBUF.SV.W.0075.000000T0000Z-200729T2130Z/
Wayne NY-Monroe NY-
518 PM EDT Wed Jul 29 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WAYNE AND EAST
CENTRAL MONROE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Buffalo.
LAT...LON 4315 7703 4313 7738 4313 7744 4327 7742
4331 7704
TIME...MOT...LOC 2116Z 262DEG 21KT 4318 7721
$$
FriesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 2:41 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jul 29, 2:41 PM EDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
241 PM EDT Wed Jul 29 2020
.SYNOPSIS...
An unsettled pattern through Thursday as an upper level low pressure
system to the north tracks away from the region. Dry weather Friday
into Saturday afternoon before the next chance for rain moves into
the area Saturday night into Sunday.
&&
.NEAR TERM /THROUGH THURSDAY/...
Earlier scattered showers and isolated thunderstorms from this
morning have transitioned to scattered stronger storms early this
afternoon in area that was not impacted by the morning convection.
SPC mesoanalysis indicates MLCAPES have risen to 1000-1500j/kg into
SW NYS which complements deep layer shear to 40 kts to support
additional strong to severe storms through mid to late afternoon
especially across the Southern Tier. Will also have to watch
lake breeze boundary over Niagara county for development as may
see additional storms form there as that area has been in the
clear for a while and is beginning to destabilize. Thus far, cu
development there is muted compared to the Southern Tier
though.
Additional showers and thunderstorms will be with us through at
least early evening as a shortwave trough and associated cold front
begin to approach and eventually cross the region.
Shower activity will continue tonight as the cold front finishes
crossing the region and sufficieint low level moisture, combined
with cooling H85 temps to around 12C will help to initiate a weak
lake response. Low temperatures tonight will fall to the low to mid
60s.
Thursday, the potential for scattered showers will continue as the
trough axis moves through the area. With H85 temps still around 12C
for the day, a lake response will still be possible downwind of both
lakes as well especially in the morning. Instability will be cut
down compared to today though, so only will have a slight chance of
thunder. Temperatures on Thursday will be in the mid 70s to low 80s.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
One last frontal boundary crosses Thursday night. Still looks cold
enough in N to NE flow behind the front to have another small lake
response (sprinkles or light showers) along the south shore of Lake
Ontario. At the least will have scattered to broken cloud cover into
Friday with the cooler flow off Lake Ontario.
Sfc high pressure with confluent upper flow will finally support
fair dry weather later Friday into Friday night.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
At the start of this period there will be two positively tilted
upper level troughs; one axis lying across the southeastern Plains
and the other across the northern Manitoba and Ontario boarder.
Throughout the period, these two troughs will merge and elongate
into the deep southeast before lifting northeast by the middle of
next week.
Translating the previously described upper air pattern down to the
surface, a bubble of high pressure will reside across the region
keeping the majority of the day dry however, two surface features
are worth noting as they will end up being the main players for the
middle portions of the forecast period. First, is a low pressure
system in the central Mississippi Valley and second, a surface cold
front lying across Minnesota and Ontario. The low pressure system
will work its way northeast across the Ohio Valley Saturday, with
its warm frontal boundary arriving to the New York/Pennsylvania
boarder late in the day Saturday/Saturday night which will increase
the chance for showers throughout Saturday night. The surface low
will then cross both Lake Erie and Ontario Sunday supporting the
likelihood for showers and thunderstorms. As the low departs to the
northeast, the aforementioned cold front will then cross the area
Sunday night through Monday which will continue the chances for
showers and thunderstorms. As the cold front exits to the east,
chances for showers will diminish from west to east throughout the
day on Tuesday.
For the Tuesday night through Wednesday timeframe, the model
guidances have discrepancies regarding the upper level pattern. Both
the ECMWF and Canadian model develop a closed low over Ontario which
will keep the possibilities for showers in the forecast. The GFS on
the other hand does not have the development of the closed low which
will be the drier solution to the forecast. Due to the model
disagreements and the uncertainty as to what will play out, kept
slight chances for showers across the forecast area for Tuesday
night and Wednesday.
Temperatures will have a slight cooling trend throughout this
period. The start of the period will have highs in the upper 70s to
mid 80s Saturday, and cool off to highs in the mid to upper 70s with
a few places reaching 80 by Wednesday.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
Additional scattered showers and thunderstorms will develop during
the afternoon as a shortwave trough and cold front approaches from
the west. As of early afternoon, appears JHW, BUF and IAG will have
best chance of seeing additional thunderstorms. Conditions will be
primarily VFR, but brief periods of MVFR to IFR will occur during
any heavier showers or thunderstorms.
Mainly VFR conditions rest of tonight through Thursday with a few
showers possible.
Outlook...
Thursday Night through Friday...Mainly VFR. Isolated showers
especially closer to south shore of Lake Ontario. River valley fog
possible across the Western Southern Tier early each morning.
Saturday...VFR.
Sunday...MVFR/VFR with a chance of showers and thunderstorms.
&&
.MARINE...
A cold front will push across the Lower Great Lakes tonight.
Freshening southwest winds on Lake Erie for a few hours ahead of the
front will continue to support marginal Small Craft Advisories.
Winds are expected to be a bit lighter on Lake Ontario.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 5 PM EDT this afternoon for LEZ020-
040-041.
&&
SYNOPSIS...JLA/SW
NEAR TERM...JLA
SHORT TERM...JLA
LONG TERM...EAJ
AVIATION...JLA/SW
MARINE...JLA/SWHazardous weather outlook, Jul 29, 1:27 PM EDT, 3 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 127 PM EDT Wed Jul 29 2020 NYZ001>008-010>014-019>021-085-301730- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- 127 PM EDT Wed Jul 29 2020 This Hazardous Weather Outlook is for western and north central New York. .DAY ONE...This afternoon and tonight. Scattered strong storms are expected across the region this afternoon into early this evening. An isolated severe thunderstorm with damaging winds cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-301730- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 127 PM EDT Wed Jul 29 2020 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...This afternoon and tonight. Scattered strong storms are possible across the region this afternoon into early this evening. An isolated severe thunderstorm with damaging winds cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf JLA
In the hours before
Local storm report, Jul 29, 2:48 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
248 PM EDT WED JUL 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM TSTM WND DMG SINCLAIRVILLE 42.26N 79.26W
07/29/2020 CHAUTAUQUA NY LAW ENFORCEMENT
TREE AND WIRES DOWN.
0216 PM TSTM WND DMG CHERRY CREEK 42.29N 79.10W
07/29/2020 CHAUTAUQUA NY LAW ENFORCEMENT
LARGE TREE WITH WIRES DOWN.
&&
EVENT NUMBER BUF2000922
EVENT NUMBER BUF2000923
EAJSpecial weather statement, Jul 29, 2:53 PM EDT, 1 hour 47 minutes before
Special Weather Statement National Weather Service Buffalo NY 253 PM EDT Wed Jul 29 2020 NYZ010>013-085-291945- Livingston-Southern Erie-Wyoming-Genesee-Northern Erie- 253 PM EDT Wed Jul 29 2020 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WYOMING...SOUTHEASTERN ERIE...NORTHWESTERN LIVINGSTON AND SOUTHERN GENESEE COUNTIES... At 253 PM EDT, radar indicated strong thunderstorms were located along a line extending from near Blasdell to near East Concord. Movement was east at 45 mph. Winds in excess of 40 mph are possible with these storms. Locations impacted include... West Seneca, Lackawanna, Batavia, Hamburg, Geneseo, East Aurora, Darien Lakes State Park, Letchworth State Park, Elma, Boston, Marilla, Le Roy, Springville, Perry, Warsaw, Bennington, Colden, Orchard Park, Mount Morris and Alden. This includes the following highways... Interstate 390 between exits 6 and 7. Interstate 90 between exits 57 and 55. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4304 7800 4267 7774 4250 7872 4281 7890 TIME...MOT...LOC 1853Z 251DEG 40KT 4276 7883 4254 7869 Fries
Local storm report, Jul 29, 3:30 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
330 PM EDT WED JUL 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM TSTM WND DMG 1 S DELEVAN 42.47N 78.48W
07/29/2020 CATTARAUGUS NY LAW ENFORCEMENT
TREES DOWN ON POWER LINES
&&
EVENT NUMBER BUF2000924
HITCHCOCKLocal storm report, Jul 29, 4:00 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
400 PM EDT WED JUL 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG EAGLE 42.55N 78.30W
07/29/2020 WYOMING NY LAW ENFORCEMENT
TREES AND POWER LINES DOWN ON ROUTE 39
0314 PM TSTM WND DMG 1 NE EAGLE 42.56N 78.28W
07/29/2020 WYOMING NY LAW ENFORCEMENT
TREES DOWN
&&
EVENT NUMBER BUF2000925
EVENT NUMBER BUF2000926
HITCHCOCKSpecial weather statement, Jul 29, 4:15 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Buffalo NY
415 PM EDT Wed Jul 29 2020
NYZ003-292100-
Monroe-
415 PM EDT Wed Jul 29 2020
...A STRONG THUNDERSTORM WILL AFFECT MONROE COUNTY...
At 415 PM EDT, a strong thunderstorm was located near Spencerport, or
near Brockport, moving east at 25 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Rochester, Greece, Irondequoit, Chili, Brockport, East Rochester,
Webster, Fairport, Brighton, Gates-North Gates, Henrietta, Penfield,
Spencerport, Churchville, Riga, Charlotte, Pittsford, Strong Memorial
Hospital, North Chili and Rochester International Airport.
This includes the following highways...
Interstate 390 near exit 12.
Interstate 90 near exit 46.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4306 7794 4313 7791 4314 7796 4324 7797
4329 7738 4304 7737 4304 7748 4303 7749
TIME...MOT...LOC 2015Z 268DEG 21KT 4316 7787
FriesLocal storm report, Jul 29, 4:22 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
422 PM EDT WED JUL 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG PORTAGEVILLE 42.57N 78.04W
07/29/2020 WYOMING NY LAW ENFORCEMENT
TREES AND POWERLINES DOWN
0352 PM TSTM WND DMG CONESUS 42.72N 77.68W
07/29/2020 LIVINGSTON NY LAW ENFORCEMENT
TREES AND POWERLINES DOWN
0355 PM TSTM WND DMG LIVONIA 42.82N 77.67W
07/29/2020 LIVINGSTON NY LAW ENFORCEMENT
TREES AND POWERLINES DOWN
&&
EVENT NUMBER BUF2000927
EVENT NUMBER BUF2000928
EVENT NUMBER BUF2000929
HITCHCOCKThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 4:20 AM EDT | Small Craft Advisory | BUF | 16 hr | |
| Jul 29, 10:06 AM EDT | Special Weather Statement | BUF | Erie | 54 min |
| Jul 29, 10:51 AM EDT | Special Weather Statement | BUF | Genesee | 54 min |
| Jul 29, 10:55 AM EDT | Special Marine Warning | BUF | 23 min | |
| Jul 29, 11:35 AM EDT | Special Weather Statement | BUF | Livingston | 55 min |
| Jul 29, 11:51 AM EDT | Special Weather Statement | BUF | Wyoming | 54 min |
| Jul 29, 12:21 PM EDT | Special Weather Statement | BUF | Wyoming | 39 min |
| Jul 29, 12:26 PM EDT | Special Weather Statement | BUF | Ontario | 34 min |
| Jul 29, 1:09 PM EDT | Special Weather Statement | BUF | Livingston | 36 min |
| Jul 29, 1:19 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston, Ontario | 41 min |
| Jul 29, 1:28 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 62 min |
| Jul 29, 1:48 PM EDT | Special Marine Warning | BUF | 42 min | |
| Jul 29, 2:10 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua | 65 min |
| Jul 29, 2:13 PM EDT | Special Weather Statement | BUF | Erie | 32 min |
| Jul 29, 2:25 PM EDT | Special Marine Warning | BUF | 50 min | |
| Jul 29, 2:49 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Erie, Livingston, Wyoming | 56 min |
| Jul 29, 2:53 PM EDT | Special Weather Statement | BUF | Erie, Wyoming | 52 min |
| Jul 29, 3:27 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Wyoming | 48 min |
| Jul 29, 3:41 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 64 min |
| Jul 29, 3:45 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston, Ontario | 45 min |
| Jul 29, 4:15 PM EDT | Special Weather Statement | BUF | Monroe | 45 min |
| Jul 29, 4:20 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Ontario, Wayne | 40 min |
| Jul 29, 4:56 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 64 min |
| Jul 29, 5:35 PM EDT | Special Weather Statement | BUF | Genesee | 25 min |
| Jul 29, 5:42 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Orleans | 48 min |
| Jul 29, 6:34 PM EDT | Special Weather Statement | BUF | Livingston | 26 min |
| Jul 29, 6:37 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario | 51 min |
| Jul 29, 6:41 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Orleans | 34 min |
| Jul 29, 6:50 PM EDT | Tornado Warning | BUF | Livingston, Monroe, Ontario | 28 min |
Nearby
Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.